Unconditional stability of second-order ADI schemes applied to multi-dimensional diffusion equations with mixed derivative terms

TitleUnconditional stability of second-order ADI schemes applied to multi-dimensional diffusion equations with mixed derivative terms
Publication TypeJournal Article
Year of Publication2009
Authorsin't Hout KJ, Welfert BD
JournalApplied Numerical Mathematics
Volume59
Pagination677 - 692
ISSN0168-9274
KeywordsFourier analysis
URLhttp://www.sciencedirect.com/science/article/pii/S016892740800055X
DOI10.1016/j.apnum.2008.03.016